# SDR 2021F00110

- Difficulty date: April 22, 2021
- Submitted: May 24, 2021
- Operation: General aviation
- Aircraft: XAZAM
- Make and model: Boeing 737-800
- Aircraft serial: 35120
- Aircraft time: 53,556 hours, 20,739 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

23.04.2021 17:35 NICK ON RIGHT ENGINE INNER BARRIER ACOUSTIC PANEL. DURING TRANSIT CHECK, IT WAS DETECTED A NICK ON RIGHT ENGINE INNER BARRIER ACOUSTIC PANEL. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A NICK FROM 10.5" ON RIGHT ENGINE FWR EDGE INNER BARRIER ACOUSTIC PANEL AT 10:00 HRS POSITION; A DAMAGE WAS REMOVED IAW SRM B-737-800 54-10-01-1A-1 ALLOWABLE DAMAGE 1, PARAGRAPH 4.C(2), FIGURE 103, DETAIL C; TAP TEST, DVI INSPECTIONS AND ULTRASONIC THICKNESS MEASUREMENT WERE PERFORMED IAW B737 SRM 54-10-01-1A-1, PARAGRAPH 4.C(2), FIGURE 103, DETAIL C; B737 NDTM PART 1, 51-05-01 AND PART 4, 51-00-00 PROCEDURE 2 WITH ORIGINAL THICKNESS OF 0.032" AND REMAINING OF 0.027", OUT OF LIMITS, NO DISBONDS OR CRACKS WERE FOUND; A PERMANENT REPAIR WAS PERFORMED IAW SRM 54-10-01-2R-7, REPAIR 7, FIGURE 201; ALUMINIZED EPOXY PRIMER WAS APPLIED IAW SRM 54-10-01-2R-7, PARAGRAPH 4.F, ALL CORRECT.
